# SDR AALA201704259051

- Difficulty date: March 8, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112827202
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT AT NUT PLATE HOLE,  Y503.2 AND FRAME 16.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11-911, DRAWING D53112827, AND D53112826.
